# SDR SWIA201126299

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 18,730 hours, 15,868 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT LINK ASSEMBLY GALLED.  (ENGINE CHANGE)  REPLACED LEFT ENGINE FORWARD MOUNT LINK ASSEMBLY.
